Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 154, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 12, 2019, 10:59 PM CDT for 4 counties in Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2019, 10:59 PM CDT (03:59 UTC)
- Expired
- Aug 12, 2019, 11:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coles County, IL, Cumberland County, IL, Effingham County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 116 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 8:23 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2221 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 19.6
The text
As transmitted.
243
WUUS53 KILX 130359
SVRILX
ILC029-035-049-173-130445-
/O.NEW.KILX.SV.W.0154.190813T0359Z-190813T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1059 PM CDT Mon Aug 12 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southern Coles County in east central Illinois...
Southeastern Shelby County in central Illinois...
Western Cumberland County in east central Illinois...
Northeastern Effingham County in south central Illinois...
* Until 1145 PM CDT.
* At 1059 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Charleston to near Stewardson,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Charleston, Mattoon, Effingham, Toledo, Neoga, Teutopolis,
Stewardson, Lerna, Shumway, Janesville, Paradise, Hutton,
Strasburg, Clarksburg, Sigel, Trowbridge, Etna, Mode, Fox Ridge
State Park and Lake Sara.
This includes the following highways...
Interstate 57 between mile markers 158 and 191.
Interstate 70 between mile markers 92 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for south central,
central and east central Illinois.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3908 8854 3919 8876 3920 8875 3925 8885
3937 8873 3945 8851 3945 8847 3946 8847
3959 8805 3943 8801
TIME...MOT...LOC 0359Z 313DEG 26KT 3940 8814 3928 8857
HAIL...1.00IN
WIND...60MPH
$$
Deubelbeiss2 follow-up statements
542
WWUS53 KILX 130424
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1124 PM CDT Mon Aug 12 2019
ILC029-130433-
/O.CAN.KILX.SV.W.0154.000000T0000Z-190813T0445Z/
Coles-
1124 PM CDT Mon Aug 12 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLES COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for south central,
central and east central Illinois.
LAT...LON 3908 8854 3919 8876 3920 8875 3925 8885
3937 8873 3937 8810
TIME...MOT...LOC 0423Z 306DEG 22KT 3932 8821 3913 8859
$$
ILC035-049-173-130445-
/O.CON.KILX.SV.W.0154.000000T0000Z-190813T0445Z/
Shelby-Cumberland-Effingham-
1124 PM CDT Mon Aug 12 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN SHELBY...WESTERN CUMBERLAND AND NORTHEASTERN
EFFINGHAM COUNTIES...
At 1123 PM CDT, severe thunderstorms were located along a line
extending from near Toledo to near Effingham, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Effingham, Toledo, Neoga, Teutopolis, Stewardson, Shumway, Strasburg,
Clarksburg, Sigel, Trowbridge, Mode and Lake Sara.
This includes the following highways...
Interstate 57 between mile markers 158 and 179.
Interstate 70 between mile markers 92 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 300 AM CDT for south central,
central and east central Illinois.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3908 8854 3919 8876 3920 8875 3925 8885
3937 8873 3937 8810
TIME...MOT...LOC 0423Z 306DEG 22KT 3932 8821 3913 8859
HAIL...1.00IN
WIND...60MPH
$$
Deubelbeiss025
WWUS53 KILX 130443
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1143 PM CDT Mon Aug 12 2019
ILC035-049-173-130453-
/O.EXP.KILX.SV.W.0154.000000T0000Z-190813T0445Z/
Shelby-Cumberland-Effingham-
1143 PM CDT Mon Aug 12 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...WESTERN
CUMBERLAND AND NORTHEASTERN EFFINGHAM COUNTIES WILL EXPIRE AT 1145 PM
CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Tornado Watch remains in effect until 300 AM CDT for south central,
central and east central Illinois.
LAT...LON 3908 8854 3919 8876 3920 8875 3925 8885
3937 8873 3937 8810
TIME...MOT...LOC 0443Z 313DEG 26KT 3923 8809 3904 8847
$$
DeubelbeissWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:11 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 12, 9:11 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 911 PM CDT Mon Aug 12 2019 .SYNOPSIS... Issued at 233 PM CDT Mon Aug 12 2019 A strong storm system will push into central and southeast Illinois during tonight, bringing a good chance of damaging winds and possible large hail and tornadoes especially along and south of I-72. Isolated showers and thunderstorms are possible in eastern IL on Tuesday, otherwise dry weather will push into the area after the storms and persist through much of the week. Rather humid conditions will persist another day on Tuesday, then less humid air arrives from Tuesday night through Friday. && .UPDATE... Issued at 910 PM CDT Mon Aug 12 2019 Allowed the heat advisory to expire at 7 am cdt from Springfield sw as heat indices lowered to around 100 degrees or less. The Storm Prediction Center (SPC) issued a tornado watch til 3 am for central and southern CWA. Radar mosaic shows east-west band of convection recently developed in past hour south of a Rushville to Lincoln to Champaign/Urbana line and along and north of a Jacksonville to Paris line. Damaging winds, isolated tornadoes, hail are possible with low topped supercells tracking ESE at 20-30 mph and tracking toward southeast IL by early overnight. The 0-6 km bulk shear values are 35-45 kts while surface based CAPES range from 1000-2000 J/KG far ne CWA to 3000-4000 J/KG over sw 1/3rd of CWA. SPC day1 outlook update continues enhanced risk of severe storms over tornado watch area through early overnight with tornado risk of 2-5%, damaging winds risk of 30% and 5% large hail risk from low topped supercells. Heavy rains of 1-2 inches per hour are also likely with these storms with very high precipitable water values of 2-2.25 inches over CWA. The ILX 00Z sounding had high precipitable water value of 2.13 inches, same amount as last evenings upper air flight. So localized flooding possible especially in urban areas. This convection has set up a bit further south and adjustment were made with forecast accordingly. Scattered convection was over northern IL though currently brunt of our northern CWA is mostly dry. A short wave over northern MO will track into central IL early overnight and then east into IN by late overnight. Associated 1007 mb surface low pressure over far west central IL to track east across heart of CWA thru 09Z/4 am and push a frontal boundary SSE into southeast IL late tonight. This will shift best chances of convection further into southeast IL during overnight with brunt of convection out of CWA by sunrise. Lows overnight range from upper 60s to around 70F nw over IL river valley, to mid 70s in southeast IL. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 158 PM CDT Mon Aug 12 2019 The potential for severe weather continues to evolve this afternoon as a warm front pushes northeast across Illinois. Clearing behind this mornings rain has allowed temps to climb this afternoon and with dew points in the mid-70s has allowed SBCAPE to climb above 2000 J/kg across the southwestern half of Illinois. Effective shear 40-45 kts is expected to coincide with the CAPE ridge over southeast Iowa and northwest Illinois. CAMs are in general agreement in developing convection in that area forced by a weak wave currently in southwest Minnesota and northwest Iowa. The significant shear suggests that storms may begin as scattered supercells then evolve quickly into a QLCS and push southeast along the warm front. One fly in the ointment is the precip still falling over eastern Iowa which should keep the instability max further south. Trends seem to indicate that the precip shield is diminishing which should allow the instability to advect northward into the genesis region. We are in the process of RAOB flight which will hopefully narrow down the uncertainty. Temps have climbed quickly in the partial clearing this afternoon and dewpoints in the middle 70s have advected into the area covered by the heat advisory. Although much of the advisory area will remain below criteria will allow advisory to run to expiration at 7 pm given the vulnerability at the IL State Fair. The line of storms is expected to push quickly through the CWA exiting the southeast around 06z. Drier air should advect into the region in its wake. Will retain a slight chance of storms in the far east for tomorrow given dewpoints still around 70. .LONG TERM...(Tuesday night through Monday) ISSUED AT 158 PM CDT Mon Aug 12 2019 A gradual transition to more meridional flow is forecasted by the longer-range models. Developing ridging over the Rockies and putting the area back into northwest flow. Although several waves will be embedded in the flow during the week, deep moisture will be somewhat lacking and will keep any PoPs low. Temperatures will gradually warm with highs reaching back to around 90 by Sunday with heat index reaching around 100. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 606 PM CDT Mon Aug 12 2019 Main issue is thunderstorm timing and intensity this evening. Strong storms with variable/gusty winds are possible through 04z-05z. After the line of storms pushes through, guidance is in good agreement for IFR ceilings developing late tonight and lingering into much of Tues morning. This cloud deck is expected to break up towards midday. Aside from t-storms, winds should be under 10 kts through the forecast. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...07 SYNOPSIS...Barker SHORT TERM...Barker LONG TERM...Barker AVIATION...25
Hazardous weather outlook, Aug 12, 3:05 PM CDT, 7 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 305 PM CDT Mon Aug 12 2019 ILZ027>031-036>038-040>043-131100- De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Peoria-Schuyler- Stark-Tazewell-Woodford- 305 PM CDT Mon Aug 12 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is an enhanced risk of severe storms this evening. Tornadoes and damaging winds will be the main threats, though some of the storms may also contain large hail. Locally heavy rainfall could produce 1 to 3 inches of rain in an hour or two. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening. The most likely time frame is between 6 pm and 10 pm. ILZ047>051-131100- Cass-Menard-Morgan-Sangamon-Scott- 305 PM CDT Mon Aug 12 2019 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is an enhanced risk of severe storms this evening. Tornadoes and damaging winds are the main threats, though some of the storms may also contain hail. Locally heavy rains could produce 1 to 3 inches of rainfall in an hour or two. The heat index is expected to be around 100 degrees through early evening. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening. The most likely time frame is between 8 pm and 11 pm. ILZ044>046-052>057-061-131100- Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt- Shelby-Vermilion- 305 PM CDT Mon Aug 12 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... There is an enhanced risk of severe storms tonight. Damaging winds will be the main threat, with tornadoes also a risk especially from I-57 west. Locally heavy rainfall of 1 to 3 inches of rain in an hour or two will be possible. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Isolated thunderstorms are possible Tuesday east of I-57, though no severe storms are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. The most likely time frame is between 8 pm and midnight. ILZ062-063-066>068-071>073-131100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 305 PM CDT Mon Aug 12 2019 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Strong to severe thunderstorms are expected late this evening, continuing past midnight. Damaging winds will be the primary concern, though isolated tornadoes or hail are also possible near and north of I-70. Locally heavy rainfall will be a threat as well, with 1 to 3 inches of rain in an hour or two possible. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Isolated thunderstorms are possible Tuesday, though severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, with the most likely time frame near and after midnight. Geelhart
In the hours before
Local storm report, Aug 12, 10:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT MON AUG 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST ARCOLA 39.68N 88.30W
08/12/2019 M61 MPH DOUGLAS IL MESONET
&&
SBAKERLocal storm report, Aug 12, 10:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 PM CDT MON AUG 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG S STONINGTON 39.64N 89.19W
08/12/2019 CHRISTIAN IL EMERGENCY MNGR
POWER LINES REPORTED DOWN AT NORTH 1800E AND EAST 1685N.
&&
SBAKERLocal storm report, Aug 12, 10:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1035 PM CDT MON AUG 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG MATTOON 39.48N 88.37W
08/12/2019 COLES IL EMERGENCY MNGR
TREE REPORTED DOWN ONTO RESIDENCE, WITH A HOLE IN THE
ROOF.
&&
SBAKERLocal storm report, Aug 12, 10:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 PM CDT MON AUG 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG CHARLESTON 39.48N 88.18W
08/12/2019 COLES IL EMERGENCY MNGR
POWER LINES REPORTED DOWN NEAR 13TH AND JEFFERSON.
&&
SBAKERLocal storm report, Aug 12, 10:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1042 PM CDT MON AUG 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO 2 E EDINBURG 39.66N 89.35W
08/12/2019 CHRISTIAN IL EMERGENCY MNGR
0930 PM TSTM WND DMG S STONINGTON 39.64N 89.19W
08/12/2019 CHRISTIAN IL EMERGENCY MNGR
POWER LINES REPORTED DOWN AT NORTH 1800E AND EAST 1685N.
0950 PM TSTM WND GST ARCOLA 39.68N 88.30W
08/12/2019 M61.00 MPH DOUGLAS IL MESONET
1030 PM TSTM WND DMG MATTOON 39.48N 88.37W
08/12/2019 COLES IL EMERGENCY MNGR
TREE REPORTED DOWN ONTO RESIDENCE, WITH A HOLE IN THE
ROOF.
1030 PM TSTM WND DMG CHARLESTON 39.48N 88.18W
08/12/2019 COLES IL EMERGENCY MNGR
POWER LINES REPORTED DOWN NEAR 13TH AND JEFFERSON.
&&
SBAKERLocal storm report, Aug 12, 10:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 PM CDT MON AUG 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 2 NW NEOGA 39.34N 88.48W
08/12/2019 E60 MPH SHELBY IL TRAINED SPOTTER
WITH TORRENTIAL RAINFALL AND PONDING OF WATER.
&&
SBAKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:46 PM CDT | Special Weather Statement | ILX | Sangamon | 44 min |
| Aug 12, 8:14 PM CDT | Tornado Warning | ILX | Cass, Menard, Morgan, Sangamon | 31 min |
| Aug 12, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 38 min |
| Aug 12, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 38 min |
| Aug 12, 8:52 PM CDT | Severe Thunderstorm Warning | ILX | Macon | 53 min |
| Aug 12, 9:01 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie, Piatt | 44 min |
| Aug 12, 9:07 PM CDT | Tornado Warning | ILX | Christian | 38 min |
| Aug 12, 9:13 PM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Menard, Moultrie, Piatt and 1 more | 4 hr |
| Aug 12, 9:16 PM CDT | Tornado Warning | ILX | Macon, Moultrie | 29 min |
| Aug 12, 9:29 PM CDT | Tornado Warning | ILX | Christian, Shelby | 31 min |
| Aug 12, 9:49 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie, Shelby | 41 min |
| Aug 12, 9:49 PM CDT | Tornado Warning | ILX | Shelby | 26 min |
| Aug 12, 10:13 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 47 min |
| Aug 12, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 45 min |
| Aug 12, 10:35 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 40 min |
| Aug 12, 10:37 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 53 min |
| Aug 12, 10:51 PM CDT | Flash Flood Warning | ILX | Christian, Coles, Cumberland, Moultrie, Shelby | 4 hr |
| Aug 12, 11:14 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Effingham, Jasper | 50 min |
| Aug 12, 11:42 PM CDT | Special Weather Statement | ILX | Clay, Crawford, Lawrence, Richland | 48 min |
| Aug 12, 11:50 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Lawrence, Richland | 40 min |
| Aug 13, 4:04 AM CDT | Special Weather Statement | ILX | Clay, Richland | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.